# SDR 2024FA0000437

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: General aviation
- Aircraft: N151PW
- Make and model: Gulstm G150
- Aircraft serial: 310
- Aircraft time: 2,279 hours, 1,412 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Clutch
- Condition: Slipped
- Location: Hsta
- Part time: 2,279 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, H

## Discrepancy

CREW REPORTED CLIMBING THROUGH FL 350 A/P PITCH TRIM CAS ILLUMINATED. AUTO PILOT DISCONNECTED; A/P PITCH TRIM CAS MSG WENT OUT. MACH TRIM FAILURE CAS MESSAGE ILLUMINATED, RETRIM OF PITCH ATTEMPTED BUT TRIM INOPERATIVE. ATTEMPTED TO RESET EACH CIRCUIT BREAKER FOR THE STAB TRIM SYSTEM (MOTORS 1,2 &3), CONTROLLERS & HEATER ALL PITCH TRIM REMAINED INOPERATIVE. COMPLETED QRH EMERGENCY ACTION, SLOWED TO .78 MACH & DID NOT REENGAGE AUTOPILOT DECLARED EMERGENCY AND DIVERTED TO NEAREST SUITABLE AIRFIELD KCPS. MADE A SLOW DESCENT (1000'/MIN) CONTINUED TO CHECK TRIM OPERATION THROUGHOUT DESCENT. NORMAL TRIM OPERATION TOOK PLACE AT 8,300' AND 230KTS, MADE A NORMAL LANDING AT KCPS. GULFSTREAM TROUBLESHOT TO FAILED HSTA & REPLACED WITH REPAIRED UNIT. GULFSTREAM REPORTED FINDING INTERNAL MECHANICAL CLUTCH SLIPPING & WATER BETWEEN JACKSCREW AND DUST COVER RESULTING IN HEAVY CORROSION AND PITTING OF JACKSCREW THREADS CAUSING THEM TO BIND INTERMITTENTLY.
